# SDR ASAA1159711

- Difficulty date: May 27, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 8,607 hours, 2,578 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOTHROTTLE SYSTEM DISENGAGED DURING TAKEOFF WOULD NOT RE ENGAGE DURING REST OF FLIGHT GROUNDED YES. PERFORMED AUTOTHROTTLE OPERATIONAL TEST REF MM 22-31-00-710-801. CURRENT STATUS PASSED IN FLT FAULT LOGGED ASM NR 2, 15 FLT LEGS AGO SERVO MOTOR TEST PASSED.
